L... maximal estimates for solutions to the Schrödinger equation.
Mathematica Scandinavica, Tome 81 (1998) no. 2, pp. 35-68
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Schrödinger equations, Sobolev spaces, maximal functions, Fourier transforms, initial value problem, estimates
@article{MS2_1998__81_2_167427,
author = {Per Sj\"olin},
title = {L... maximal estimates for solutions to the {Schr\"odinger} equation.},
journal = {Mathematica Scandinavica},
pages = {35--68},
year = {1998},
volume = {81},
number = {2},
zbl = {0913.42017},
url = {http://geodesic.mathdoc.fr/item/MS2_1998__81_2_167427/}
}
Per Sjölin. L... maximal estimates for solutions to the Schrödinger equation.. Mathematica Scandinavica, Tome 81 (1998) no. 2, pp. 35-68. http://geodesic.mathdoc.fr/item/MS2_1998__81_2_167427/